Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 610979, 19 pages
http://dx.doi.org/10.1155/2015/610979
Research Article

Traveling Wave Solutions of a Generalized Camassa-Holm Equation: A Dynamical System Approach

Department of Mathematics, Huzhou University, Huzhou, Zhejiang 313000, China

Received 1 August 2015; Accepted 14 September 2015

Academic Editor: Maria Gandarias

Copyright © 2015 Lina Zhang and Tao Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lina Zhang and Tao Song, “Traveling Wave Solutions of a Generalized Camassa-Holm Equation: A Dynamical System Approach,” Mathematical Problems in Engineering, vol. 2015, Article ID 610979, 19 pages, 2015. https://doi.org/10.1155/2015/610979.